Research Repository

Dissipativity-based asynchronous control of discrete-time Markov jump systems with mixed time delays

Zhang, M, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, Z, Cai, J and Su, H (2018) Dissipativity-based asynchronous control of discrete-time Markov jump systems with mixed time delays. International Journal of Robust and Nonlinear Control, 28 (6). 2161 - 2171. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lyapunov function; stochastic stability; closed-loop system; MJSs
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 06 Dec 2018 22:44
Last Modified: 06 Dec 2018 22:44
URI: http://vuir.vu.edu.au/id/eprint/37637
DOI: https://doi.org/10.1002/rnc.4005
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar